# SDR DALA2019040802311

- Difficulty date: January 19, 2017
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,533 hours, 39,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE UPPER HINGE CUTOUT OF THE FORWARD FRAME ON THE SUBJECT R2 DOOR. CORRECTIVE ACTION: REF ERA 536542-14 REV A.
